# SDR AMTA200400244

- Difficulty date: March 4, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG052AE
- Part serial: 13090398
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,263 hours, 549 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING ENGINE RUNS, NR 1 ENGINE FLAMED OUT, CHECKED ENGINE, RESTARTED OK.  LT ENGINE SURGE ON EICAS AFTER SHUTDOWN.  REMOVAL AND INSTALLATION OF FUEL FLOW GOVERNOR AS REQUIRED IAW AMM.
